# SDR 99ZZZX3013

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 65C311978
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 3,869 hours
- Component: 65448517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS BROKEN ACROSS THE BEARING MOUNTING LUG.  HOUSING OVERSTRESSED, HIGH TOTAL TIME HOURS.
